# SDR 99ZZZX629

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8052P
- Make and model: Piper PA-24-250
- Aircraft serial: 243298
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPECIAL ATTENTION FOR HARD TO SEE PROBLEM OF CRACKING SEAT TRACK FORMER BULKHEAD STA 87.  GENERALLY, ONLY THIS ONE SHOWS DISTRESS, SOMETIMES ONLY PILOT'S SIDE.  PART NUMBERS ON FICHE PA24 PARTS MANUAL:  20601-08 LT; DASH 07 RT.  23656-02 LT - DASH 03 RT.
